# SDR DJFA20130220001

- Difficulty date: February 20, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N463LX
- Make and model: Beech 400A
- Aircraft serial: RK426
- Aircraft time: 5,456 hours, 4,622 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING LANDING ROLL-OUT AND TAXI THE PILOTS SIDE LT TOE BRAKE DID NOT APPLY BRAKE PRESSURE ON INTITAL APPLICATION.  AFTER PUMPING THE BRAKE IT WAS NOTED THAT THE BRAKE THEN FELT CORRECT.  MX FOUND AIR IN THE SYS AND BLED THE SYS AND SERVICED BRAKE ACCUMULATOR.
